A Riemann-Hilbert approach to asymptotic problems arising in the theory of random matrix models, and also in the theory of integrable statistical mechanics

Percy Deift, Alexander R. Its, Xin Zhou

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)149-235
Number of pages87
JournalAnnals of Mathematics
Volume146
Issue number1
StatePublished - Jul 1997

Fingerprint

Matrix Models
Random Matrices
Statistical Mechanics
Hilbert
Statistical mechanics

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A Riemann-Hilbert approach to asymptotic problems arising in the theory of random matrix models, and also in the theory of integrable statistical mechanics. / Deift, Percy; Its, Alexander R.; Zhou, Xin.

In: Annals of Mathematics, Vol. 146, No. 1, 07.1997, p. 149-235.

Research output: Contribution to journalArticle

@article{e86aa4b41c744c24852c9605080cd168,
title = "A Riemann-Hilbert approach to asymptotic problems arising in the theory of random matrix models, and also in the theory of integrable statistical mechanics",
author = "Percy Deift and Its, {Alexander R.} and Xin Zhou",
year = "1997",
month = "7",
language = "English (US)",
volume = "146",
pages = "149--235",
journal = "Annals of Mathematics",
issn = "0003-486X",
publisher = "Princeton University Press",
number = "1",

}

TY - JOUR

T1 - A Riemann-Hilbert approach to asymptotic problems arising in the theory of random matrix models, and also in the theory of integrable statistical mechanics

AU - Deift, Percy

AU - Its, Alexander R.

AU - Zhou, Xin

PY - 1997/7

Y1 - 1997/7

UR - http://www.scopus.com/inward/record.url?scp=0031493906&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0031493906&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0031493906

VL - 146

SP - 149

EP - 235

JO - Annals of Mathematics

JF - Annals of Mathematics

SN - 0003-486X

IS - 1

ER -